VOL. 15 · NO. 1 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Javier Zúñiga
Algebr. Geom. Topol. 15 (1), 1-41, (2015) DOI: 10.2140/agt.2015.15.1
KEYWORDS: moduli space, Riemann surfaces, ribbon graphs, fat graphs, orbicell decompositions, 32G15, 57M15, 30F30, 14H15
Allison H Moore, Laura Starkston
Algebr. Geom. Topol. 15 (1), 43-63, (2015) DOI: 10.2140/agt.2015.15.43
KEYWORDS: mutation, genus-two mutation, Heegaard Floer, Khovanov, 57M25, 57M27, 57R58
Markus Upmeier
Algebr. Geom. Topol. 15 (1), 65-83, (2015) DOI: 10.2140/agt.2015.15.65
KEYWORDS: differential cohomology, generalized cohomology, higher algebraic structure, products, Integration, 55N20, 55S05
Maciej Borodzik, Stefan Friedl
Algebr. Geom. Topol. 15 (1), 85-135, (2015) DOI: 10.2140/agt.2015.15.85
KEYWORDS: unknotting number, Blanchfield pairing, Alexander module, 57M27
Marius Dadarlat, Ulrich Pennig
Algebr. Geom. Topol. 15 (1), 137-168, (2015) DOI: 10.2140/agt.2015.15.137
KEYWORDS: unit spectrum, topological $K$–theory, twisted $K$–theory, strongly self-absorbing $C^*$–algebra, ring spectrum, 46L80, 55P42
Kimberly Druschel
Algebr. Geom. Topol. 15 (1), 169-190, (2015) DOI: 10.2140/agt.2015.15.169
KEYWORDS: orbifolds, cobordism, vertex groups, finite subgroups of SO(n), 57R18, 57R90, 55N32, 57R65
Anahita Eslami Rad
Algebr. Geom. Topol. 15 (1), 191-230, (2015) DOI: 10.2140/agt.2015.15.191
KEYWORDS: Legendrian surgery, contact homology, Legendrian submanifolds, 53D42, 57R17
Dusa McDuff, Emmanuel Opshtein
Algebr. Geom. Topol. 15 (1), 231-286, (2015) DOI: 10.2140/agt.2015.15.231
KEYWORDS: $J$–holomorphic curve, rational symplectic $4$–manifold, negative divisor, relative symplectic inflation, relative symplectic cone, 53D35
Xiangdong Yang
Algebr. Geom. Topol. 15 (1), 287-318, (2015) DOI: 10.2140/agt.2015.15.287
KEYWORDS: equivariant vector bundle, equivariant moduli problem, Euler cycle, 57R22, 57R91
Jesse Kass, Kirsten Wickelgren
Algebr. Geom. Topol. 15 (1), 319-369, (2015) DOI: 10.2140/agt.2015.15.319
KEYWORDS: Abel map, compactified Picard scheme, compactified Jacobian, Poincaré duality, 14F35, 14D20, 14F20
Stavros Garoufalidis, Matthias Goerner, Christian Zickert
Algebr. Geom. Topol. 15 (1), 371-397, (2015) DOI: 10.2140/agt.2015.15.371
KEYWORDS: Ptolemy coordinates, trace field, SnapPy, $3$–manifold, 57N10, 57M27
Ying Hu
Algebr. Geom. Topol. 15 (1), 399-413, (2015) DOI: 10.2140/agt.2015.15.399
KEYWORDS: left-orderable groups, cyclic branched coverings, group representations, two-bridge knots, Riley's polynomial, 57M05, 57M12, 57M27
Tim D Cochran, Peter D Horn
Algebr. Geom. Topol. 15 (1), 415-428, (2015) DOI: 10.2140/agt.2015.15.415
KEYWORDS: knot, topologically slice, bipolar filtration, 57M25, 57N70
Khek Chao, Eric Swenson
Algebr. Geom. Topol. 15 (1), 429-444, (2015) DOI: 10.2140/agt.2015.15.429
KEYWORDS: CAT(0), 53C23, 20F67, 51F99
Li Cai
Algebr. Geom. Topol. 15 (1), 445-466, (2015) DOI: 10.2140/agt.2015.15.445
KEYWORDS: Foliation, moment-angle manifold, simplicial complex, 57R30, 57R70, 05E45
Matthias Blank, Francesca Diana
Algebr. Geom. Topol. 15 (1), 467-492, (2015) DOI: 10.2140/agt.2015.15.467
KEYWORDS: amenable groups, uniformly finite homology, 20J05, ‎43A07‎
Alejandro Adem, José Gómez
Algebr. Geom. Topol. 15 (1), 493-535, (2015) DOI: 10.2140/agt.2015.15.493
KEYWORDS: commuting elements, Lie groups, classifying spaces, 22E99, 55R35
Anna Marie Bohmann, Angélica Osorno
Algebr. Geom. Topol. 15 (1), 537-563, (2015) DOI: 10.2140/agt.2015.15.537
KEYWORDS: equivariant stable homotopy theory, equivariant spectra, Mackey functors, permutative categories, 55P42, 55P91, 18D20
Stavros Garoufalidis, Matthias Goerner, Christian Zickert
Algebr. Geom. Topol. 15 (1), 565-622, (2015) DOI: 10.2140/agt.2015.15.565
KEYWORDS: generalized gluing equations, shape coordinates, Ptolemy coordinates, Neumann–Zagier datum, 57M27, 57N10, 53D50
Back to Top